Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

On Space-Time Singularities, Holes, and Extensions

John Byron Manchak
Philosophy of Science
Vol. 81, No. 5 (December 2014), pp. 1066-1076
DOI: 10.1086/677696
Stable URL: http://www.jstor.org/stable/10.1086/677696
Page Count: 11
  • More info
  • Cite this Item
On Space-Time Singularities, Holes, and Extensions
Preview not available

Abstract

Here, we clarify the relationship among three space-time conditions of interest: geodesic completeness, hole-freeness, and inextendibility. In addition, we introduce a related fourth condition: effective completeness.

Page Thumbnails

  • Thumbnail: Page 
1
    1
  • Thumbnail: Page 
2
    2
  • Thumbnail: Page 
3
    3
  • Thumbnail: Page 
4
    4
  • Thumbnail: Page 
5
    5
  • Thumbnail: Page 
6
    6
  • Thumbnail: Page 
7
    7
  • Thumbnail: Page 
8
    8
  • Thumbnail: Page 
9
    9
  • Thumbnail: Page 
10
    10
  • Thumbnail: Page 
11
    11